Please use this identifier to cite or link to this item:
Title: Masking based domain extenders for UOWHFs : bounds and construction
Authors: Sarkar, Palash
Keywords: UOWHF
Domain extender
Parallel algorithm
Issue Date: 2005
Citation: IEEE Transactions on Information Theory, v.51, no.12, p.4299-4311
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Masking based domain.pdf167.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.